Thunderstorm Wind, Curry
- When
- August 28, 8:55 PM MST
- Where
- Curry County, Clovis Arpt
- Measured
- 50 kt (58 mph)
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.433, -103.083
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Aug 28, 8:50 PM MST, 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 950 PM MDT WED AUG 28 2002 ZONES UPDATED TO REFLECT CANCELLATION OF SEVERE TSTM WATCH NORTHEAST AND TO TONE BACK TSTM WORDING FOR REMAINDER OF TONIGHT. OTHERWISE NO CHANGES BEYOND TONIGHT. .ABQ...NONE. KH
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE ALBUQUERQUE, NM
501 PM MDT WED AUG 28 2002
TIME(MDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0445 AM FOLSOM NM .75 INCH HAIL
08/28/02 UNION
0448 AM 5 NE FOLSOM NM 1.00 INCH HAIL
08/28/02 UNION
0458 AM 19 NE SPRINGER NM 1.00 INCH HAIL
08/28/02 COLFAXPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE, NM
501 PM MDT WED AUG 28 2002
TIME(MDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0445 AM FOLSOM NM .75 INCH HAIL
08/28/02 UNION
0448 AM 5 nef FOLSOM NM 1.00 INCH HAIL
08/28/02 UNION
0458 AM 19 NE SPRINGER NM 1.00 INCH HAIL
08/28/02 COLFAXPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE, NM
534 PM MDT WED AUG 28 2002
TIME(MDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0506 AM DES MOINES NM .75 INCH HAIL
08/28/02 UNIONNMZ006-007-013-290400- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 932 PM MDT WED AUG 28 2002 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CLEARED ALL PARTS OF NEW MEXICO FROM SEVERE THUNDERSTORM WATCH 651. COUNTIES CLEARED INCLUDE: IN EAST CENTRAL NEW MEXICO... QUAY IN NORTHEAST NEW MEXICO... HARDING UNION KH
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2002Every state in 2002This day in weather historyWarnings in New Mexico, August 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5314934.